# SDR SCNA99703

- Difficulty date: April 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N281SC
- Make and model: Boeing 727282
- Aircraft serial: 21949
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINTENANCE CHECK, THE SEAT TRACK AT STA 1130 WAS FOUND CORRODED OUT OF LIMITS AT THE ATTACH POINT TO THE FLOORBEAM.  REMOVED CORROSION IAW B727 SRM 531001.  FABRICATED NEW SEAT TRACK FOM BAC 1520792 IAW B727 SRM 511001.  TREATED AND PRIMED IAW B727 SRM 511002 AND MM 512002.  INSTALLED NEW SEAT TRACK IAW B727 SRM 513002.
